# SDR COMA0760009

- Difficulty date: January 5, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 26,164 hours, 23,196 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5576 - DURING CLIMBOUT OF CVG RECEIVED A NOSE GEAR DOOR WARNING, FLIGHT RETURNED TO THE FIELD.  LUBRICATED THE NLG DOOR SPRING BUNGEE ASSEMBLY AND RE-RIGGED THE NOSE DOOR ACTUATOR.
